Disclaimer: This is a user generated content submitted by a member of the WriteUpCafe Community. The views and writings here reflect that of the author and not of WriteUpCafe. If you have any complaints regarding this post kindly report it to us.

OVERDOSE OF HYDROCODONE:

ITS HIGHLY ADVISABLE TO TAKE THIS MEDICATION IN THE PRESCRIBED DOSAGE, OVERDOSE OF THIS MEDICATION WILL LEAD TO SEVERE HEALTH COMPLICATION, COMA AND EVEN DEATH. IN CASE YOU FEEL ANY OF THE BELOW SYMPTOMS KINDLY CALL 911 EMERGENCY SERVICE OR VISIT YOUR DOCTOR ASAP.

VERY IMPORTANT TO NOTE ALWAYS CARRY A RESCUE MEDICATION CALLED NALOXONE .ITS USED TO REVERSE THE EFFECTS OF OVERDOSE AS BLOCKS THE EFFECTS OF OPIATES TO RELIEVE DANGEROUS SYMPTOMS CAUSED BY HIGH LEVEL OF OPIATES IN THE BLOOD. NALOXONE CAN BE GIVEN 2-3 TIMES IN A SPAN OF 20-30 MINUTES IF THE SYMPTOMS RETURN.

  • Slowed Breathing
  • Sleepiness
  • Muscle Weakness
  • Cold, Clammy Skin
  • Narrowed or Widened Pupils
  • Slowed Heartbeat
  • Coma
  • Death

buy hydrocodone online without prescriptionbuy hydrocodone overnight fedexbuy hydrocodone onlinebest place to buy hydrocodone onlinehydrocodone for salebuying dilaudid onlinebuy lortabs onlinebuy opana onlinebuy lortab onlinebuy hydrocodone online with credit card/paypalbuy hydrocodone online cod

No Comments
Comments to: OVERDOSE OF HYDROCODONE:Medisuppies.com

Trending Stories

Log In

Or with username:

Forgot password?

Don't have an account? Register

Forgot password?

Enter your account data and we will send you a link to reset your password.

Your password reset link appears to be invalid or expired.

Log in

Privacy Policy

Add to Collection

No Collections

Here you'll find all collections you've created before.

Login